| Model Number |
01.12.025 |
| Medical Device Problem Code |
Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Code |
Osteolysis (2377)
| Date of Event |
08/08/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 09 august 2022: lot 083527: (b)(4) items manufactured and released on 20-jan-2009.Expiration date: 2013-12-31.No anomalies found related to the problem.To date, all the items of the same lot have been sold without any similar reported event during the period of review.
Event or Problem Description
Revision surgery at about 12 years and 11 months for femur osteolysis.The surgeon revised the stem head and liner successfully.
Additional Manufacturer Narrative
This follow up has been sent to enter the device manufacturer date, since by human error it had not been put in the initial report.